# SDR ERKR2015112000005

- Difficulty date: November 5, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N767WA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- Aircraft time: 99,680 hours, 17,100 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T5141BAC51063
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 1480, UPPER CHORD HAS CORROSION FROM RBL 50 TO RBL 65 & AT LOWER CHORD FROM RBL 12 - RBL 59.
